# SDR USAA2013041600024

- Difficulty date: March 20, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70 & BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261PF IAW A321 SRM 53-02-00, FIGURE 209 & IRM 9701 REV G.
